Adaptive estimation of time-varying parameters in linearly parametrized systems. Zhu, Y. and Pagilla, P. R. J. Dyn. Syst. Meas. Control, 128(3):691–695, 2006.
bibtex   
@Article{SCC.Zhu.Pagilla2006,
  author    = {Zhu, Yongliang and Pagilla, Prabhakar R.},
  title     = {Adaptive estimation of time-varying parameters in linearly parametrized systems},
  journal   = {J. Dyn. Syst. Meas. Control},
  year      = {2006},
  volume    = {128},
  number    = {3},
  pages     = {691--695},
  file      = {SCC.Zhu.Pagilla2006.pdf:SCC.Zhu.Pagilla2006.pdf:PDF},
  owner     = {Kamalapurkar},
  timestamp = {2017-06-18},
}
Downloads: 0